# SDR RAIA201310280002

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 24,697 hours, 22,959 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED NR 1 ENGINE SHUTDOWN DURING CLIMB.  ALL OTHER ENGINE INDICATIONS WERE NORMAL AND ENGINE NR 1 EXCEEDENCE MESSAGE WAS DISPLAYED ON EICAS AFTER SHUTDOWN.
